# SDR 9609019908

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958N
- Make and model: Doug DC-9-31
- Aircraft serial: 47254
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Release Link
- Part number: 39567851
- Condition: Malfunctioned
- Location: Rt Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EXCESSIVE VIBRATION IN NOSE GEAR AREA OCCURRED AFTER TAKEOFF.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT NOSE GEAR DOOR OPEN AND MANUAL RELEASE INTERMITTENT.  REPLACED MANUAL RELEASE LINK AND OPERATIONAL CHECK NORMAL.
